# SDR SWAA2025090510566

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 68,142 hours, 40,742 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY SLIDE AIR BOTTLE IN THE RED.   REMOVED AND REPLACED THE FWD ENTRY DOOR SLIDE AS PER MT# 725-SWA-105; 725-61-06.
